# SDR ASAA2014121309920

- Difficulty date: December 13, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 2,007 hours, 642 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED. MASTER CAUTION LIGHT EXTINGUISHES AFTER RECALL.  ACFT GROUNDED.  PACK/ZONE TEMP CONTROLLER BITE IAW MM 21-61-00-700-806-002 SHOWED RT PACK/ZONE TEMP CONTROLLER FAULT FOR CONTROL CABIN TRIM VALVE.  PERFORMED INITIAL EVALUATION FOR CONTROL CABIN TRIM VALVE FAULT IAW FIM 21-62, TASK 832 - INITIAL EVALUATION DID NOT CONFIRM FAULT.  PACK/ZONE TEMP CONTROLLER VERIFY TEST PASSED.
